# SDR CA111117028

- Difficulty date: October 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1U1490016
- Condition: Failed
- Location: Horizon
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING THE DESCENT AND APPROACH THE CO-PILOT ATTITUDE INDICATOR BECAME UNSERVICEABLE, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.   R & R THE FAULTED INSTRUMENT, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
